# SDR UALA2011042501971

- Difficulty date: April 24, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 55,729 hours, 6,655 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Row 45-53
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SEAT ROWS 45 - 53 EMERGENCY LIGHTS INOP.  REPLACED FLOOR EMERGENCY LIGHT AT LT SEAT ROW 45, SYS OPS CHECK GOOD PER AMM.
